MathSciNet Relay Station
MathSciNet bibliographic data
MR753421 16A64
Bongartz, Klaus Indecomposables over representation-finite algebras are extensions of an indecomposable and a simple. Math. Z. 187 (1984), no. 1, 75–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement